# SDR SWIA201336658

- Difficulty date: December 19, 2013
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 23,280 hours, 21,325 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD WEB HAS INDICATION NOTED AT LBL 36.20, WL 97 APPROXIMATELY 2.0 INCHES IN LENGTH 80% FSH.  C CHECK REPAIRED DAMAGED AREA IAW REO.
